Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 6, NWS Amarillo, TX

April 26, 2011Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2011, 3:02 PM CDT for Cimarron County, Texas County, Oklahoma. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 3:02 PM CDT (20:02 UTC)
Expired
Apr 26, 2011, 3:30 PM CDT
In force
28 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Cimarron County, OK, Texas County, OK

The radar

The Amarillo radar (KAMA), 184 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1682 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WUUS54 KAMA 262002
SVRAMA
OKC025-139-262100-
/O.NEW.KAMA.SV.W.0006.110426T2002Z-110426T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
302 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA
  NORTHWESTERN TEXAS COUNTY IN THE PANHANDLE OF OKLAHOMA

* UNTIL 400 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR STURGIS...OR ABOUT 7 MILES SOUTHWEST OF ELKHART...
  MOVING EAST AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STURGIS...

LAT...LON 3680 10172 3684 10208 3699 10209 3700 10173
TIME...MOT...LOC 2002Z 267DEG 4KT 3693 10197

$$

KJS
1 follow-up statement
121 
WWUS54 KAMA 262030
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
330 PM CDT TUE APR 26 2011

OKC025-139-262041-
/O.CAN.KAMA.SV.W.0006.000000T0000Z-110426T2100Z/
CIMARRON OK-TEXAS OK-
330 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TEXAS AND
NORTHEASTERN CIMARRON COUNTIES IS CANCELLED...

AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3680 10172 3684 10208 3699 10209 3700 10173
TIME...MOT...LOC 2031Z 267DEG 4KT 3693 10193

$$

KJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:32 PM CDT, 2 hours 30 minutes earlier.

Area forecast discussion, Apr 26, 12:32 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1232 PM CDT TUE APR 26 2011

.UPDATE...
SURFACE LOW IS CURRENTLY SITUATED OVER EASTERN NEW MEXICO ATTM. OUT
OF AHEAD OF THIS FEATURE...WINDS HAVE RETAINED MORE OF SOUTHERLY TO
SOUTHEASTERLY UPSLOPE COMPONENT IN THE CENTRAL AND EASTERN LOCATIONS. WENT
AHEAD AND LOWERED TEMPS IN THESE AREAS BECAUSE OF THIS...AND
INCREASED DEWPOINT TEMPERATURES FOR THE AFTERNOON HOURS. STILL
ANTICIPATING THE GREATEST COVERAGE OF CONVECTION TO BE ACROSS THE
NORTHERN AND EASTERN ZONES INTO THIS AFTERNOON AND EVENING...WITH A
SHARP GRADIENT TO NON MENTIONABLE POPS ACROSS THE SOUTHWEST TEXAS
PANHANDLE.

UPDATED PRODUCTS ALL READY SENT.

&&

.PREV DISCUSSION... /ISSUED 1210 PM CDT TUE APR 26 2011/

AVIATION...
ONE FRONTAL BOUNDARY IS EXPECTED TO LIFT NORTHEAST ACROSS THE
PANHANDLES TODAY WHILE A COLD FRONT PUSHES SOUTHEAST ACROSS THE
PANHANDLES THIS AFTERNOON AND THIS EVENING. WINDS BEHIND THE FIRST
FRONTAL BOUNDARY WILL BE OUT OF THE SOUTHWEST AND WEST AT THE DALHART
AND AMARILLO TAF SITES THROUGH ABOUT 00Z WEDNESDAY 15 TO 25 KNOTS
WITH HIGHER GUSTS...THEN BECOMING NORTHWEST AND NORTH 10 TO 20 KNOTS
WITH SOME HIGHER GUSTS ONCE THE COLD FRONT MOVES THROUGH AFTER 00Z
WEDNESDAY. WINDS WILL THEN BECOME NORTHERLY 15 TO 25 KNOTS WITH
HIGHER GUSTS AFTER 15Z WEDNESDAY AT THE DALHART AND AMARILLO TAF
SITES. AT THE GUYMON TAF SITE...UPSLOPE EASTERLY AND SOUTHEASTERLY
WINDS WILL BECOME NORTHERLY AFTER THE COLD FRONT MOVES THROUGH BY 00Z
WEDNESDAY AROUND 15 TO 20 KNOTS WITH HIGHER GUSTS. NORTHERLY WINDS AT
THE GUYMON TAF SITE AFTER 14Z WEDNESDAY WILL INCREASE TO AROUND 15 TO
25 KNOTS WITH HIGHER GUSTS. VFR CONDITIONS WILL PREVAIL...HOWEVER
MVFR TO POSSIBLY IFR CONDITIONS IN AND NEAR CONVECTION THIS
AFTERNOON AND TONIGHT. BEST CHANCES FOR CONVECTION WILL BE AT THE
GUYMON TAF SITE WHERE WILL INCLUDE TEMPO AND PROB30 GROUPS.
OTHERWISE...CB REMARKS WILL BE INCLUDED AT DALHART AND AMARILLO TAF
SITES.

SCHNEIDER

PREV DISCUSSION... /ISSUED 703 AM CDT TUE APR 26 2011/

AVIATION...
12Z TAFS...A MID/UPPER LEVEL SHORTWAVE TROUGH WILL DIVE SOUTHEAST
ACROSS THE PANHANDLES LATER TODAY. A SURFACE LOW WILL DEEPEN OVER
NORTHEAST NM THIS MORNING AHEAD OF THE APPROACHING SHORTWAVE...AND
THEN SLIDE SOUTHEAST ACROSS THE PANHANDLES THIS AFTERNOON...DRAGGING
A COLD FRONT ACROSS THE AREA WITH IT. WILL CONTINUE TO SEE MID-LEVEL
CIGS ACROSS THE AREA THIS MORNING AHEAD OF THE APPROACHING WAVE.
SOUTHWEST WINDS WILL BE ON THE INCREASE AT KDHT AND KAMA THIS
MORNING...GUSTING TO AROUND 30 KTS BY LATE MORNING...WHILE WINDS
REMAIN BACKED MORE TO THE SOUTH/SOUTHEAST AND LIGHTER AT KGUY. WILL
ALSO SEE SOME SCT LOW CLOUDS HANGING AROUND THE KGUY TERMINAL THE
NEXT FEW HOURS. AS THE SURFACE LOW AND EVENTUALLY COLD FRONT MOVE
THROUGH THIS AFTERNOON...WINDS WILL VEER THROUGH THE WEST TO THE
NORTHWEST AT KDHT AND KAMA WITH GUSTS OVER 30 KTS. MEANWHILE KGUY
WILL SEE SOUTHEAST TO EAST WINDS BEFORE SWITCHING TO NORTHWESTERLY
BEHIND THE FRONT AROUND 22Z. THUNDERSTORM CHANCES WILL ALSO BE ON THE
INCREASE THIS AFTERNOON. WILL CARRY SOME THUNDERSTORMS AT KGUY WHERE
BEST COMBINATION OF MID/UPPER LEVEL FORCING...SURFACE
CONVERGENCE...AND INSTABILITY COME TOGETHER. FOR NOW WILL JUST
INCLUDE CB MENTION AT KDHT AND KAMA DUE TO LOWER CHANCES/COVERAGE OF
THUNDERSTORMS EXPECTED IN THESE AREAS. THUNDERSTORM CHANCES TO SHIFT
EAST OF THE TERMINALS BY EARLY TO MID EVENING...WITH NORTHWEST WINDS
PREVAILING THEREAFTER ALONG WITH VFR CIGS RANGING FROM AROUND 4 KFT
AGL AT KGUY TO 8 KFT AGL AT KDHT AND KAMA.

KB

PREV DISCUSSION... /ISSUED 343 AM CDT TUE APR 26 2011/

DISCUSSION...
NEXT UPPER LEVEL SHORT WAVE TROUGH IS MOVING EAST SOUTHEAST THROUGH
THE GREAT BASIN. A LEE-SIDE LOW WILL DEVELOP AND STRENGTHEN IN
NORTHEAST NEW MEXICO THIS MORNING IN RESPONSE TO THE FALLING HEIGHTS
OVER THE ROCKIES. THIS LOW WILL MOVE FROM THE NORTHWEST TEXAS
PANHANDLE TO JUST SOUTH OF CDS BY LATE THIS AFTERNOON ALONG A
STATIONARY FRONT WHICH WILL JUST ABOUT BISECT THE PANHANDLES FROM
NORTHWEST TO SOUTHEAST. STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP
ACROSS THE SOUTHWEST TEXAS PANHANDLE ON THE WEST SIDE OF THIS LOW AS
IT SLIDES SOUTHEAST. WINDS WILL REMAIN EASTERLY ACROSS THE EASTERN
PANHANDLES TO THE EAST OF THIS LOW AND STATIONARY FRONT. THE
INCREASING DYNAMICS FROM THE APPROACHING UPPER LEVEL SHORT WAVE
TROUGH COMBINED WITH MOISTURE CONVERGENCE AND LIFT ALONG THE FRONT
WILL HELP TO SPARK SHOWERS AND THUNDERSTORMS TODAY. SOME OF THE
STORMS MAY GET STRONG TO SEVERE GIVEN THE STEEP LAPSE RATES AND
INCREASING WIND SHEAR.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO EXPAND A LITTLE SOUTHWARD
TONIGHT BEHIND A COLD FRONT...BUT THE BEST CHANCE OF RAIN STILL
LOOKS TO BE ACROSS THE NORTHEAST HALF OF THE CWA CLOSER TO THE
UPPER LEVEL DYNAMICS.  HAVE GONE AHEAD AND INSERTED SOME LOW POPS
ACROSS THE NORTHEAST FOR WEDNESDAY MORNING AS LATEST MODEL GUIDANCE
SUGGEST THAT THE UPPER SYSTEM MAY BE A LITTLE SLUGGISH TO MOVE AWAY
FROM THE REGION.

CLEAR SKIES...LIGHT WINDS AND DRIER AIR WILL ALLOW TEMPERATURES TO
FALL TO NEAR FREEZING ACROSS THE WESTERN OKLAHOMA PANHANDLE AND THE
NORTHWEST TEXAS PANHANDLE WEDNESDAY NIGHT.

WILL KEEP THE FORECAST DRY FROM WEDNESDAY AFTERNOON ON OUT. FRIDAY
LOOKS TO BE A WARM AND WINDY DAY AHEAD OF ANOTHER UPPER TROUGH
MOVING ACROSS THE NORTHERN ROCKIES AND NORTHERN PLAINS. A STRONG
COLD FRONT THEN MOVES SOUTH ACROSS THE AREA AGAIN FRIDAY NIGHT.
SYSTEMS WILL BE MOVING TOO FAR NORTH TO GIVE US A DECENT SHOT OF
RAINFALL THROUGH EARLY NEXT WEEK.

FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHWEST
TEXAS PANHANDLE WITH STRONG WEST WINDS AND LOW RELATIVE HUMIDITY.
ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ON FRIDAY AS BREEZY
WINDS COMBINE WITH LOW RELATIVE HUMIDITY.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: DEAF SMITH...OLDHAM...POTTER...RANDALL.

OK...NONE.

&&

11/10
Hazardous weather outlook, Apr 26, 5:46 AM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
546 AM CDT TUE APR 26 2011

OKZ001>003-TXZ001>020-262100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
546 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES TODAY AND TONIGHT. A FEW STORMS MAY BECOME STRONG TO
SEVERE THIS AFTERNOON AND EVENING...MAINLY ALONG AND NORTHEAST OF A
DALHART TO CLAUDE LINE. LARGE HAIL AND STRONG WINDS WILL BE THE
PRIMARY THREATS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE SOUTHWEST
TEXAS PANHANDLE TODAY DUE TO WEST WINDS OF 20 TO 30 MPH WITH HIGHER
GUSTS...MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 15 PERCENT...AND
DRY GRASSES. A RED FLAG WARNING IS IN EFFECT FOR THE SOUTHWEST TEXAS
PANHANDLE FROM NOON TO 8 PM. SURROUNDING THE RED FLAG AREA...ELEVATED
FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS THE NORTHWEST TEXAS
PANHANDLE AND MUCH OF THE CENTRAL TEXAS PANHANDLE WHERE WEST WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS WILL COMBINE WITH MINIMUM RELATIVE
HUMIDITY VALUES OF 15 TO 20 PERCENT AND DRY GRASSES.

CAUTION IS ADVISED ON AREA LAKES THROUGH THIS EVENING DUE TO STRONG
WEST TO NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

TEMPERATURES ARE FORECAST TO FALL TO NEAR OR JUST BELOW FREEZING
ACROSS THE WESTERN OKLAHOMA AND NORTHWEST TEXAS PANHANDLE THURSDAY
MORNING.

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON
FRIDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO BREEZY
WINDS AND LOW RELATIVE HUMIDITY VALUES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...MAINLY
ALONG AND NORTHEAST OF A DALHART TO CLAUDE LINE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS TODAY AND FRIDAY.

KB

In the hours before

Special weather statement, Apr 26, 1:49 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
149 PM CDT TUE APR 26 2011

TXZ012>014-017>019-261945-
POTTER TX-CARSON TX-GRAY TX-RANDALL TX-ARMSTRONG TX-DONLEY TX-
149 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 245 PM CDT FOR DONLEY...ARMSTRONG...
RANDALL...GRAY...CARSON AND POTTER COUNTIES.

AT 146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WASHBURN...
MOVING NORTHEAST AT 30 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Apr 26, 2:18 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
218 PM CDT TUE APR 26 2011

TXZ007>009-012>014-262015-
ROBERTS TX-HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX-GRAY TX-
218 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 315 PM CDT FOR GRAY...CARSON...
POTTER...MOORE...HUTCHINSON AND ROBERTS COUNTIES.

AT 214 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF FRITCH...MOVING
EAST AT 20 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Apr 26, 2:53 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
253 PM CDT TUE APR 26 2011

OKZ001-002-262100-
CIMARRON OK-TEXAS OK-
253 PM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT FOR TEXAS AND CIMARRON
COUNTIES.

AT 252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM OVER STURGIS...MOVING SOUTHEAST AT
15 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:48 PM CDTSevere Thunderstorm WarningAMATexas42 min
Apr 26, 5:38 PM CDTSevere Thunderstorm WarningAMATexas52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.